BibTeX record: journals/mp/MonteiroZ97

download as .bib file

@article{DBLP:journals/mp/MonteiroZ97,
  author    = {Renato D. C. Monteiro and
               Paulo R. Zanj\`{a}como},
  title     = {A note on the existence of the Alizadeh-Haeberly-Overton direction
               for semidefinite programming.},
  journal   = {Math. Program.},
  year      = {1997},
  volume    = {77},
  pages     = {393--396},
  url       = {http://dx.doi.org/10.1007/BF02614363},
  doi       = {10.1007/BF02614363},
  timestamp = {Tue, 02 Sep 2014 23:34:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mp/MonteiroZ97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}